Mathematical Logic Quarterly 24 (9‐11):129-139 (1978)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19780240902
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,316
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Paires de Structures Stables.Bruno Poizat - 1983 - Journal of Symbolic Logic 48 (2):239-249.
On Two Hierarchies of Dimensions.Andreas Baudisch - 1987 - Journal of Symbolic Logic 52 (4):959-968.
Regular Types in Nonmultidimensional Ω-Stable Theories.Anand Pillay - 1984 - Journal of Symbolic Logic 49 (3):880-891.
The Number of Uncountable Models of Omega-Stable Theories.Jürgen Saffe - 1983 - Annals of Mathematical Logic 24 (3):231.

Add more citations

Similar books and articles

Kueker's Conjecture for Stable Theories.Ehud Hrushovski - 1989 - Journal of Symbolic Logic 54 (1):207-220.
Stable Types in Rosy Theories.Assaf Hasson & Alf Onshuus - 2010 - Journal of Symbolic Logic 75 (4):1211-1230.
Expansions of Models of Ω-Stable Theories.Steven Buechler - 1984 - Journal of Symbolic Logic 49 (2):470-477.
Jack and Jill Have Shifted Spectra.Ned Block - 1999 - Behavioral and Brain Sciences 22 (6):946-947.
An Old Friend Revisited: Countable Models of Ω-Stable Theories.Michael C. Laskowski - 2007 - Notre Dame Journal of Formal Logic 48 (1):133-141.
On Generically Stable Types in Dependent Theories.Alexander Usvyatsov - 2009 - Journal of Symbolic Logic 74 (1):216-250.
Finding Generically Stable Measures.Pierre Simon - 2012 - Journal of Symbolic Logic 77 (1):263-278.
On Atomic or Saturated Sets.Ludomir Newelski - 1996 - Journal of Symbolic Logic 61 (1):318-333.
Ab Initio Generic Structures Which Are Superstable but Not Ω-Stable.Koichiro Ikeda - 2012 - Archive for Mathematical Logic 51 (1-2):203-211.
Comparing Axiomatizations of Free Pseudospaces.Olaf Beyersdorff - 2009 - Archive for Mathematical Logic 48 (7):625-641.
Simple Stable Homogeneous Groups.Alexander Berenstein - 2003 - Journal of Symbolic Logic 68 (4):1145-1162.
On Uniqueness of Prime Models.Saharon Shelah - 1979 - Journal of Symbolic Logic 44 (2):215-220.
Properties and Consequences of Thorn-Independence.Alf Onshuus - 2006 - Journal of Symbolic Logic 71 (1):1 - 21.
Regular Types in Nonmultidimensional Ω-Stable Theories.Anand Pillay - 1984 - Journal of Symbolic Logic 49 (3):880-891.

Analytics

Added to PP index
2013-11-24

Total views
10 ( #903,319 of 2,519,512 )

Recent downloads (6 months)
1 ( #407,153 of 2,519,512 )

How can I increase my downloads?

Downloads

My notes